# SDR WX0A2022121942170

- Difficulty date: December 14, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 30,668 hours, 20,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 787308
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE EMERGENCY LIGHTS RECIEVED BAT/EPSU (10WL) FWD L CLASS 1 FAULT MESSAGE / R+R EPSU BATTERY AT 10WL IAW 33-51-38-400-002-A OPS CHECK GOOD"
